# SDR ASAA2015042511517

- Difficulty date: April 25, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 9,610 hours, 3,098 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 11208
- Condition: Failed
- Location: A/C Bay
- Part time: 25,095 hours, 7,938 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS HOT TEMPERATURE SPOT BETWEEN ROW 6 AND 13.  ACFT GROUNDED. PERFORMED CABIN TEMPERATURE CONTROLLER BITE CKS. REF FIM 21-61TASK 801. FOUND FAULT ON FWD ZONE, TRIM AIR MOD VALVE. REPLACED FWD ZONE, TRIM AIR MOD VALVE REF. AMMM 21-61-21. OPS CKS NORMAL, LEAK CKS GOOD. VERIFIED NO FAULT ON BITE CKS. NO HISTORY 30 DAYS.
